Jump to content

Photo

Not Sure What I Should Be Using?

clindamycin retin-a doxycycline benzoyl peroxide

No replies to this topic

#1 alecwhardy

alecwhardy

    New Member

  • Members
  • Posts & Likes
    Posts: 14
    Likes: 0
About Me
  • Joined: 21-March 12

Posted 21 March 2012 - 07:13 PM

I have been taking doxycycline (2x 100mg) and using clindamycin phosphate (morning and night) cream for 4 months now, and I dont see any major results. In fact, if anything my skin is much redder under the eyes and around the nose. (Attached is a pic)

I have been given retin-a to use as spot treatment at night, and I began using that around a week ago. Too early to tell anything at this point.

I am not sure what is going on, but my face just seems to get redder and redder the longer I continue my regimin. It may be because I swim and I am submerged in chlorine for 3 hours a day, or that I am getting too much sun exposure (photosensitivity, even though I always use sunscreen).

Anyone know? Should I change my regimin? Do I have rosecea? Should I change my regimin?

Please see pic.

roseceamaybe.jpg




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users